This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
I'm 43, and in otherwise excellent health. Not sexually active for the past 5 months. During the last 3 months, I've been having strange new symptoms around the time of ovulation: I get that stretchy, clear or eggyolky discharge for about 8-10 days instead of the usual 2-3, and my ovulation pain lasts almost the entire two weeks before my period. The discharge doesn't have any smell whatsoever. My breasts are also bigger and tender for almost that same time period. It's as if I'm ovulating for 2-3 weeks. I've also been having bloatedness, lower back pain on the right side, and feel fatigued a lot. I feel like my whole abdominal area is just inflamed. I'm also retaining water, b/c everything fits tighter, from shoes to pants. Two weeks ago I had an ultrasound and various STD/bacteria tests, and they said everything looks perfect, except for bacterial vaginosis. I got flagyl, which cleared up the vaginosis, but I still have the symptoms. I think they missed something. Has anyone had or heard of anything similar? I'm worried, and haven't found much on the internet about this type of discharge being abnormal. But with my other symptoms, I feel like something is definitely wrong. Please help.
I too feel like i ovulate for about two weeks. I told my doctor and he told me that it was nothing to worry about, that it could just be a change in my diet. My breasts feel tender for about two weeks before my period and i start to feel the pain of ovulation around that time too. It could just be that your period is changing or possibly because you are no longer sexually active.
Sorry, I meant "estrogen" dominance, not "estrogent".
There are books out there on this, and stuff on the internet, although, I'm also convinced that reading about conditions on the internet can make you go crazy, 'cause you begin to identify with almost every disease and "chronic syndrome" out there. Caveat emptor!
I've read that the ovulatory discharge from the cervical crypts (glands at the opening to the uterus) is a response to hormonal changes, mostly estrogen. Too much estrogen can tip the delicate balance, and mess up the "hormonal feedback loop", which would tell the body to stop the discharge. Too much estrogen in the body can also cause the breast tenderness, weight retention, etc...
So, this is just one suggestion (to myself and others?) (take it with a grain of salt 'cause I'm not a doctor): It is possible that due to diet or recent infection, your body has become "Estrogent Dominant". This is not a good state to be in. Carefully examine your diet, and eliminate all foods that tend to increase the levels of estrogen in your body. You would be surprised how many of your favorite foods do tend to increase it. In my case, there were many, such as soy, certain vegetables and certain supplements. I'm trying to make a change right now (to more fiber, among others), and see what happens. It might also take a few months for the body to find its balance again, so be patient. However, don't overdo it, as Estrogen is very very important. It's what makes a woman as feminine as can be. That's why it's so challenging to have the "right balance".
I have the same thing, bloating so much that I look pregnant, pain on the right side, vaginal discharge and it always starts on my 10 days of my menstruation and last from a day to two weeks. I saw my doctor and a specialiste and they seem to call it mittleschump(not sure how to wright it) but they dont seem to worry
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.